# SDR DALA13071150913

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 68,534 hours, 52,918 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Detached
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PILOT REPORTED THE THE SLIDE COVER LANYARD ON R1 DOOR HAD BECOME DETACHED.  NO DAMAGE WAS NOTED AND THE R1 DOOR SLIDE LANYARD WAS REATTACHED.
